Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the stable range of uniform algebras and $ H\sp \infty$


Authors: Gustavo Corach and Fernando Daniel Suárez
Journal: Proc. Amer. Math. Soc. 98 (1986), 607-610
MSC: Primary 46J15; Secondary 30H05, 42B30
DOI: https://doi.org/10.1090/S0002-9939-1986-0861760-1
MathSciNet review: 861760
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We find a criterion for stable range reducibility for uniform algebras and we apply it to the algebra $ {H^\infty }$.


References [Enhancements On Off] (What's this?)

  • [1] H. Bass, $ K$-theory and stable algebra, Inst. Hautes Études Sci. Publ. Math. 22 (1964), 5-60. MR 0174604 (30:4805)
  • [2] G. Corach and A. R. Larotonda, Stable range in Banach algebras, J. Pure Appl. Algebra 32 (1984), 289-300. MR 745359 (86g:46070)
  • [3] G. Corach and F. D. Suárez, Stable range in holomorphic function algebras, Illinois J. Math. 29 (1985), 627-639. MR 806470 (87b:46056)
  • [4] P. Duren, Theory of $ {H^p}$ spaces, Academic Press, New York, 1970. MR 0268655 (42:3552)
  • [5] K. Hoffman, Banach spaces of analytic functions, Prentice Hall, Englewood Cliffs, N. J., 1962. MR 0133008 (24:A2844)
  • [6] P. Jones, D. Marshall and T. Wolff, Stable rank of the disc algebra, Proc. Amer. Math. Soc. 96 (1986), 603-604. MR 826488 (87d:46057)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 30H05, 42B30

Retrieve articles in all journals with MSC: 46J15, 30H05, 42B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0861760-1
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society